# SDR DL73K972291

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R 2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON P2 LETTER CK, .5 INCH CRACK AT RIVET AFT GALLEY DOOR CUTOUT LOWER AFT CORNER.  REPAIRED PER SRM 53-30-3 AND ERA.
